# SDR SIMA20220901002

- Difficulty date: September 1, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003752001
- Condition: None
- Location: Fr 19
- Component: Seal, Lateral-M
- Component part number: 17003752001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT CHAFED IN 3 PLACES ON AFT EDGE. (LEVEL 2 CORROSION) ( MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO FWD PAX DOOR CUTOUT AFT EDGE IAW EMB 175 SRM 53-10-21/REPAIR 01P.
